Finite-time nonautonomous bifurcation in impulsive systems

Akhmet, Marat and Kashkynbayev, Ardak: Finite-time nonautonomous bifurcation in impulsive systems. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (10) 1. pp. 1-13. (2016)

[img] Cikk, tanulmány, mű
ejqtde_010_qtde_2016_001_001-013.pdf

Download (688kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2016
Volume: 10
Number: 1
Page Range: pp. 1-13
ISSN: 1417-3875
Uncontrolled Keywords: Matematika Differenciálegyenlet
Additional Information: Bibliogr.: p. 12-13.
Date Deposited: 2017. Jun. 20. 13:11
Last Modified: 2019. Sep. 13. 14:22
URI: http://acta.bibl.u-szeged.hu/id/eprint/47638

Actions (login required)

View Item View Item